# SDR DALA2023103008874

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 135,631 hours, 20,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 2L DOOR WONT ARM, CORRECTIVE ACTION: CYCLED 2L DOOR. ARMED DOOR ALL CHKS GOOD. DONE PER B767-300 AMM 52-71. (4470188)
